{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,4]],"date-time":"2026-04-04T18:18:18Z","timestamp":1775326698568,"version":"3.50.1"},"reference-count":12,"publisher":"Wiley","issue":"4","license":[{"start":{"date-parts":[[2006,7,11]],"date-time":"2006-07-11T00:00:00Z","timestamp":1152576000000},"content-version":"vor","delay-in-days":5458,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["American J Hematol"],"published-print":{"date-parts":[[1991,8]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>A 75\u2010year\u2010old female patient with agranulocytosis caused by ticlopidine is reported. She took the drug at 200 mg\/day for 30 days to prevent recurrence of cerebral infarction. The leukocyte count at the nadir was 500\/\u03bcl on the 34th day since she started to take the drug. Complete recovery of her peripheral leukocytes came 12 days after its withdrawal. In this patient, mechanisms of ticlopidine\u2010caused agranulocytosis were studied. The lymphocyte stimulation test using ticlopidine was negative. In the culture of marrow cells depleted of lymphocytes, ticlopidine directly inhibited the CFU\u2010C in a dose\u2010dependent manner. Neither the serum on the day of admission nor the T\u2010lymphocytes pre\u2010cultured with ticlopidine had any effect on the CFU\u2010C. The lymphocyte stimulation test is useless in an attempt to find the causal drug in agranulocytosis if it is caused in a directly toxic manner. Agranulocytosis caused by ticlopidine is rare, but careful follow\u2010up is necessary in the case of patients on the drug because there are some whose marrow cells are very sensitive to it.<\/jats:p>","DOI":"10.1002\/ajh.2830370405","type":"journal-article","created":{"date-parts":[[2007,2,21]],"date-time":"2007-02-21T12:49:21Z","timestamp":1172062161000},"page":"239-242","source":"Crossref","is-referenced-by-count":54,"title":["Agranlocytosis caused by ticlopindine and its mechanism"],"prefix":"10.1002","volume":"37","author":[{"given":"Kazutoshi","family":"Ono","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kazuhiro","family":"Kurohara","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Masahiro","family":"Yoshihara","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yoshinori","family":"Shimamoto","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Masaya","family":"Yamaguchi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2006,7,11]]},"reference":[{"key":"e_1_2_1_2_2","doi-asserted-by":"publisher","DOI":"10.2165\/00003495-198734020-00003"},{"key":"e_1_2_1_3_2","doi-asserted-by":"publisher","DOI":"10.1001\/jama.261.11.1541"},{"key":"e_1_2_1_4_2","first-page":"35","article-title":"Hematological toxicity of ticlopidine?","volume":"24","author":"Gramont A","year":"1982","journal-title":"Nouv Rev Fr Hematol"},{"key":"e_1_2_1_5_2","first-page":"1051","article-title":"Side effects of ticlopidine: clinical observation and immunological study","volume":"126","author":"Fraiture WH","year":"1982","journal-title":"Ned Tijdschr Geneeskd"},{"key":"e_1_2_1_6_2","first-page":"589","article-title":"Two cases of acute agranulocytosis during anti\u2010aggregant treatment with ticlopidine","volume":"24","author":"Chomienne C","year":"1983","journal-title":"Revue Med Brux"},{"key":"e_1_2_1_7_2","first-page":"985","article-title":"A case of agranulocytosis induced by ticlopidine hydrochloride","volume":"53","author":"Niikawa K","year":"1984","journal-title":"Naika"},{"key":"e_1_2_1_8_2","first-page":"257","article-title":"Possible mechanism of action of ticlopidine on committed granulocyte macrophage precursors","volume":"69","author":"Quaglino D","year":"1984","journal-title":"Haematologica"},{"key":"e_1_2_1_9_2","first-page":"641","article-title":"Leukopenia due to ticlopidine in a patient with chronic renal failure","volume":"69","author":"Bedani PL","year":"1984","journal-title":"Haematologica"},{"key":"e_1_2_1_10_2","doi-asserted-by":"publisher","DOI":"10.5794\/jjoms.31.618"},{"key":"e_1_2_1_11_2","doi-asserted-by":"publisher","DOI":"10.1159\/000206335"},{"key":"e_1_2_1_12_2","first-page":"302","article-title":"A case of agranulocytosis and intrahepatic cholestasis induced by ticlopidine hydrochloride","volume":"5","author":"Okinaga Y","year":"1986","journal-title":"Ehime Med J"},{"key":"e_1_2_1_13_2","first-page":"653","volume-title":"Drugs in Japan: Ethical Drugs","author":"Japan Pharmaceutical Information Center (JPC)","year":"1989"}],"container-title":["American Journal of Hematology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1002%2Fajh.2830370405","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/ajh.2830370405","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,10,23]],"date-time":"2023-10-23T09:34:15Z","timestamp":1698053655000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/ajh.2830370405"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1991,8]]},"references-count":12,"journal-issue":{"issue":"4","published-print":{"date-parts":[[1991,8]]}},"alternative-id":["10.1002\/ajh.2830370405"],"URL":"https:\/\/doi.org\/10.1002\/ajh.2830370405","archive":["Portico"],"relation":{},"ISSN":["0361-8609","1096-8652"],"issn-type":[{"value":"0361-8609","type":"print"},{"value":"1096-8652","type":"electronic"}],"subject":[],"published":{"date-parts":[[1991,8]]}}}